# SDR IXXA06SMN344S

- Difficulty date: November 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 793,889 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FITTING CRACKED AT STATION 879.000, LONGERON 13 RIGHT.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND.  CLEANED, TREATED AND PRIMED FITTING.  INSTALLED FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DC8 SRM 51-1-8B, DOUGLAS DRAWING NUMBER 3779970, AND DC8 NDT SPM PART 08-00-02.
